MathSciNet Relay Station
MathSciNet bibliographic data
MR1459885 (99i:28007) 28A33 (49Q20)
Alibert, J. J.; Bouchitté, G. Non-uniform integrability and generalized Young measures. J. Convex Anal. 4 (1997), no. 1, 129–147.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement